RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eur. J. Math., 2018, том 4, выпуск 3, страницы 845–858 (Mi ejm13)  

Alpha-invariants and purely log terminal blow-ups

Ivan Cheltsovab, Jihun Parkcd, Constantin Shramoveb

a School of Mathematics, The University of Edinburgh, Edinburgh EH9 3JZ, UK
b Laboratory of Algebraic Geometry, National Research University Higher School of Economics, Usacheva Street 6, Moscow, Russia 117312
c Institute for Basic Science, Center for Geometry and Physics, 77 Cheongam-ro, Nam-gu, Pohang, Gyeongbuk 37673, Republic of Korea
d Department of Mathematics, POSTECH, 77 Cheongam-ro, Nam-gu, Pohang, Gyeongbuk 37673, Republic of Korea
e Steklov Mathematical Institute of Russian Academy of Sciences, Gubkina Street 8, Moscow, Russia 119991

Финансовая поддержка Номер гранта
Simons Foundation
Max-Planck-Institut für Mathematik
Institute for Basic Science in Korea IBS-R003-D1
Министерство образования и науки Российской Федерации 5-100
Российский фонд фундаментальных исследований 15-01-02164
15-01-02158
Российская академия наук - Федеральное агентство научных организаций PRAS-18-01
Конкурс «Молодая математика России»
This work was initiated in New York in August 2017 when the authors attended the Conference on Birational Geometry at the Simons Foundation. We would like to thank the Simons Foundation for its hospitality. The paper was written while the first author was visiting the Max Planck Institute for Mathematics. He would like to thank the institute for the excellent working condition. The second author was supported by IBS-R003-D1, Institute for Basic Science in Korea. The third author was supported by the Russian Academic Excellence Project "5-100", by RFBR grants 15-01-02164 and 15-01-02158, by the Program of the Presidium of the Russian Academy of Sciences No. 01 "Fundamental Mathematics and its Applications" under grant PRAS-18-01, and by Young Russian Mathematics award.


DOI: https://doi.org/10.1007/s40879-018-0237-x


Реферативные базы данных:

ArXiv: 1709.05668
Тип публикации: Статья
Поступила в редакцию: 17.09.2017
Исправленный вариант: 16.03.2018
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ejm13

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:1

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018